# SDR AALA202404292178

- Difficulty date: March 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 15,948 hours, 4,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: E0670D28A0
- Condition: Defective
- Location: Lt Overwing Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON SHUTDOWN AT THE GATE, ECAM MESSAGE DOOR LEFT OVERWING FAULT FLIGHT LOCK ENGAGED.  MAINTENANCE REPLACED RELAYS 41WN AND 42WN (AALA202404292178) PER ESPM 20-46-50.
